# SDR SIMA20240125003

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 38,865 hours, 29,033 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Brake Pedal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKE PEDAL LH FAIL ADVISORY MESSAGE ON TAKEOFF. PERFORMED FIM TASK 32-41-00 RESET. PERFORMED TAXI CHECKS IAW LMM 72-00-00. OPC GOOD. COULD NOT DUPLICATE EVENT.
